# SDR C2XA00BT011

- Difficulty date: March 30, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4209 - CREW REPORTED SMOKE IN CABIN AND LAV SMOKE MSG ON EICAS.  MAINTENANCE TROUBLESHOOTING SYSTEM.  (M)
